# SDR ANCF20220317016

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N748AV
- Make and model: Airbus A320-214
- Aircraft serial: 6862
- Aircraft time: 16,408 hours, 10,607 cycles
- Engine: Cfmint CFM565B43
- Engine time: 16,408 hours, 10,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

26.MAR.2022 WO 54394182 => BIRD STRIKE
BIRD STRIKE DURING TO AT 800 FT ALL SYS  OPERATION NORMAL LDG  WT 65900KG NORMAL ENG PARAMETERS.

26.MAR.2022 WO 54394182 => IN ACCORDSANCE WITH AMM TASK 05-51-14-200-803 INSPECTION OF THE AIRFRAME AFTER BIRD STRIKE WAS DONE NO WAS FOUND DAMAGE AND WAS PERFORMED INSPECTION OF THE ENGINE AFTER BIRD STRIKE OR SLUSH INGESTION AMM TASK 05-51-19-200-001-A CHECK SATISFACTORY REVISION DATE: 01/FEB/2022 REV NUMBER # 59.
//// IAW AMM TASK 05-51-14-200-803 INSPECTION OF THE AIRFRAME AFTER BIRD STRIKE WAS DONE NO WAS FOUND DAMAGE AND WAS PERFORMED INSPECTION OF THE ENGINE AFTER BIRD STRIKE OR SLUSH INGESTION AMM TASK 05-51-19-200-001-A CHECK SATISFACTORY REVISION DATE: 01/FEB/2022 REV NUMBER # 59 SATISFACTORY CONDITION
